Adipex overdose

Adipex is a drug for treatment of obesity. The main active component of Adipex is Phentermine. When treating obesity, Phentermine affects the nervous system of the patient. Therefore, when taking Adipex, one should carefully observe a dosage of the drug.

An overdose will happen if a large dose of Adipex is taken. However, if to use a usual recommended dose, an obese patient also risks getting an overdose. Reaction to the drug effect depends on the individual characteristics of the person’s body with excess weight.

To avoid the drug overdose, the obese patient should take Adipex only as prescribed by the doctor in charge. Do not take the drug along with other drugs for weight loss. It is dangerous to take other medications even in interval of Adipex intake.

A patient with obesity should follow not only a dose of Adipex, but also the drug regimen. Use of the next dose before the previous one has not finished its action, may cause overdose and occurrence of side effects.

The risk of Adipex overdose increases if the patient takes the drug with alcohol, caffeine, or other medications. Even if the state of health slightly worsens after the drug intake, the patient should consult a doctor.

The first signs of Adipex overdose are rapid breathing, a sense of panic and disorientation. If these symptoms occur, the patient should immediately seek the doctor’s medical help. He should also stop using Adipex drug in this case.

Adipex

If the patient experiences such side effects as arrhythmia, hypotension, convulsions and hallucinations, he should immediately consult a doctor. The further use of Adipex for weight loss may cause more severe consequences, such as coma and even death.

Adipex overdose is a serious problem and the obese patient should not treat it lightly. It is dangerous to experiment with different doses of this drug, since Adipex is a potent means.

Possible side effects of Adipex overdose are vomiting, nausea, increased blood pressure, convulsions, diarrhea, fainting, and abdominal pain. In Adipex overdose, obese patients quickly become tired and lose consciousness.

Medical assistance should be provided immediately after Adipex overdose. In this case, the attending physician can do gastric lavage and prescribe medications that lower blood pressure.

Even if a few days have passed after Adipex overdose, the obese patient should remain under supervision of the attending physician. This is done in order to finally make sure that all consequences of overdose have passed.

The patient suffering from obesity always should be warned about possible consequences of Adipex overdose. If the patient is afraid of the risk of overdose or side effects, it is better to refuse to use this drug.

2017-04-26T12:08:37+00:00